# SDR UIEA2024052400436

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-8
- Aircraft serial: 34029
- Aircraft time: 52,793 hours, 25,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 727-793 Lbl3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT, FLOOR STRUCTURE AREA, FROM STA 727+10" TO STA 793, LBL 3" FLOOR SUPPORT CHANNEL WITH CORROSION AT SEVERAL PLACES( REPLACED FLOOR BEAM SUPPORT RAIL CHANNEL P/N: BAC1509-100146 FROM STA 727+10" TO STA 797.5" WITH TWO SPLICED REPAIRS INSTALLED FROM STA 727F+11" TO STA 727F+18.5" AND FROM STA 794 TO STA 801 LBL 3" IAW B737-800 BCF SRM 53-00-53-2R-2 FIG 201 REPAIR 2  )
